# SDR AU010385

- Difficulty date: April 23, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Failed
- Location: Vhf System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) VHF SYSTEM FAULTY.
